Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 7 found articles
 
 
  A functionalanalytic characterization of pure-dimensional and regular Stein algebras
 
 
Title: A functionalanalytic characterization of pure-dimensional and regular Stein algebras
Author: Kramm, Bruno
Appeared in: Advances in mathematics
Paging: Volume 42 (1981) nr. 2 pages 21 p.
Year: 1981
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 7 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands